International Journal of Mathematics and Mathematical Sciences
Volume 17 (1994), Issue 1, Pages 65-72
A result of commutativity of rings
Department of Mathematics, M.D. University, P.G. Regional Centre, Rewari, (Haryana), India
Received 11 December 1990; Revised 9 September 1991
Copyright © 1994 Vishnu Gupta. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In this paper we prove the following:
THEOREM. Let and be fixed relatively prime positive integers and is any non-negative integer. If is a ring with unity satisfying for all then is commutative.